Teaching and Chronic Illness

Discussion in 'General Education' started by blindteacher, May 6, 2009.

  1. DrivingPigeon

    DrivingPigeon Phenom

    Joined:
    Jul 13, 2008
    Messages:
    4,212
    Likes Received:
    8

    Oct 26, 2009

    YIKES! I can't imagine taking injections...That sounds scary.

    I'm on a steroid called Entocort and another drug called Pentasa. My doctor said it's ok to take Imodium, but I should try to let my medication work before taking it. I use it more for emergency situations where I need my problem to go away quickly.
     
  2. anna9868

    anna9868 Habitué

    Joined:
    Feb 4, 2008
    Messages:
    766
    Likes Received:
    21

    Oct 29, 2009

    This is so interesting, cutNglue! I have all of those qualities as well, only I didn't know they are attributed to BP which I have as well. To make sure, I just checked the Wikipedia, there is nothing about it mentioned in the BP article.

    I'm curious, how do you know that those symptoms are part of BP?
     
  3. anna9868

    anna9868 Habitué

    Joined:
    Feb 4, 2008
    Messages:
    766
    Likes Received:
    21

    Oct 29, 2009

    It may be so, but believe me, in US it's amazing how acceptable in general all those mental conditions are. I'm comparing to the ex-Soviet Union mentality of people, who don't believe in mental illnesses, psychologists, who, without even thinking, do an abortion if they find out there is a chance of mental illness in fetus)

    Interesting story. I was helping out in the school office the other day, Middle school, that is. I was sorting late/absent notices when a few of them caught my sight. It was for the same person, and they all had the same reason: ".. was late to school because of her Bipolar disorder, couldn't get up."
     

Share This Page

Members Online Now

  1. SpecialPreskoo
Total: 406 (members: 1, guests: 388, robots: 17)
test